# SDR RAIA2020032650001

- Difficulty date: February 25, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE BELLY HAS DENT AT FR 11 RH SIDE BETWEEN STR 13 & 14 RH -           PERFORMED REPAIR ON THE RH FWD FUSELAGE AT FR 11 BETWEEN STR 13R & 14R.
